Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
HI please please reply if u can help i am currently on loestrin for estrogen deficiency and on about day 18 during this time i have missed 4 or 5 pills and taken others late as we r ttc.... ive done this w/o medical advice HOWEVER..... after missing last couple of pills i hd dark brown discharge and then loads ofclear egg white type disharge which i took to be ovulation on day 2 of this i also had red (fresh) blood now im on day 3 of this discharge and here are small clots in the blood (sorry tmi) and ive still not taken pill.....(4days) . i  know this sounds mad, have i induced ovulation? if so and we have been dancing will i get pg? x also should mention i have had sore bbobs for 1 wk, lower back ache last few days and severe cramping today  yesterday i had cramps but not this much.
 

·
Premium Member
Joined
·
6,609 Posts
Sorry I'm not sure what you are asking here?

Loestrin is a combined oral contraceptive pill, if it is not taken regularly then there is a possibility that pregnancy could occur if you have ovulated and have been having regular sex. Where are you currently in your cycle? Usually AF will arrive during the pill free week. Breakthrough bleeding may also occur if you have not been taking the pill regularly.

I would advise you go and discuss this with your GP/prescriber in relation to ttc

Best wishes
Maz x
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #3 ·
thank u sweety .... ive been missing the pills, the only reason why im on them is not for contraception, its or estrogen deficiency... prior to this ive only had 1 period in 5 yrs... ive ried to make myself ovulate this way.... and i think it might have worked (please god) after all.... this is how women get 'caught on the pill'... by missing them x
 

·
Premium Member
Joined
·
6,153 Posts
This question is not really one that we can answer.

DIY hormone manipulation cannot be condoned.

We do not know your history, reason for oestrogen deficiency etc.

It would not be recommended to conceive on the pill if at all possible as you do not know the effect of the drugs on the embryo.

I would suggest that you speak to a doctor and get a tested fertility treatment regimen prescribed for you with proper monitoring of ovarian follicular activity.

Sorry that we cannot be of more help.
 
1 - 6 of 6 Posts
Top